# SDR SWAA103203

- Difficulty date: June 3, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 43,893 hours, 25,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: BR21506
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND EMERGENCY EXIT BATTERY CHARGER FUSES INOP.  REMOVED AND REPLACED FUSE PER MM.
